Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||ER7449 / 2||- / -|
Administered by: Other Purchased by: ??
Symptoms: Body temperature, Syncope, Computerised tomogram head, Thalamus haemorrhage, Coma scale, Cerebral ventricular rupture
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? Yes, days: 1
Write-up: Thalamus haemorrhage; Cerebral ventricular rupture; Swooning; This is a spontaneous report from two contactable physicians received from a regulatory authority. The regulatory authority report number is v21107553 and v21107462. A 63-year and 10-month-old male patient received the second dose of BNT162B2 (COMIRNATY; Lot Number: ER7449; Expiration Date: 30Jun2021), via an unspecified route of administration, on 11May2021 at 14:00 (at the age of 63-years-old) as a single dose for COVID-19 immunisation. Medical history included ongoing diabetes mellitus (receiving insulin self-injection), hypertension, and pancreatitis acute. Concomitant medications included insulin (MANUFACTURER UNKNOWN) taken for diabetes mellitus from an unspecified date and ongoing. The patient previously received the first dose of BNT162B2 (COMIRNATY) on 20Apr2021 for COVID-19 immunisation and experienced no adverse event. The patient experienced thalamus haemorrhage, cerebral ventricular rupture, and swooning on 14May2021 at 05:10, which required hospitalization from 14May2021 to 15May2021 and were reported as fatal. The clinical course was reported as follows: The patient received the first vaccination on 20Apr2021 and the second vaccination on 11May2021 at another hospital. The body temperature before vaccination was 36.2 degrees Centigrade on 11May2021. Subsequently, the patient had no adverse reaction post-vaccination. On 14May2021 (3 days after the vaccination) in the morning hours, the patient complained of dysphoria at home and at 05:10 (2 days 15 hours 10 minutes after the vaccination), when the patient was going to a toilet, the patient swooned, which was seen by the patient''s wife and the patient was taken to the reporting hospital by ambulance. At consultation, Coma Scale (JCS) was III-200 and Glasgow Coma Scale (GCS) was E1V1M2 on 14May2021. Head computerized tomogram (CT) revealed thalamus haemorrhage and cerebral ventricular rupture on 14May2021. There was no operability and the patient was admitted to intensive care unit (ICU). The patient was intubated and placed under mechanical ventilation; however, the condition did not improve. On 15May2021 at 11:45, the patient died and was discharged from the hospital. Therapeutic measures were taken as a result of the events as aforementioned. The patient died on 15May2021. The cause of death was reported as thalamus haemorrhage. It was not reported if an autopsy was performed. The reporting physician assessed that the causality between the events and BNT162B2 as unassessable. The reporting physician commented as follows: Hypertension may be a contributory factor in the onset of cerebral haemorrhage.; Reported Cause(s) of Death: Thalamus haemorrhage
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166